# SDR 20010410AP005

- Difficulty date: February 22, 2001
- Submitted: February 22, 2001
- Operation: General aviation
- Aircraft: N835MA
- Make and model: Cessna 441
- Aircraft serial: 4410343
- Aircraft time: 3,320 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 3,320 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUEL LEAK COMING FROM BEHIND THE RT WING DE-ICE BOOT.  AFTER PEELING BACK BOOT TO LOCATE LEAK, NOTED SEVERAL AREAS OF HEAVY CORROSION ON LEADING EDGE.  FERRIED AIRCRAFT TO FACILITY FOR LEADING EDGE REPLACEMENT.  SUSPECT DE-ICE BOOT WAS INSTALLED USING IMPROPER PRACTICES ALLOWING MOISTURE TO GET IN BEHIND BOOT AND BECOME TRAPPED.
